# SDR CALA2013100791806

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 45,660 hours, 18,430 cycles
- Engine: Iae V2522A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL FLAP SYS 2 ECAM.  PLACED SFCS 2 FLAP CHANNEL INOPERATIVE IAW 2751A COMPLIED WITH MX PROCEDURES.  R & R NR 2 SFCC, OPERATIONS CHECKED GOOD.
